Publicação:
A class of cubic Rauzy fractals

Nenhuma Miniatura disponível

Data

2015-07-11

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this paper, we study arithmetical and topological properties for a class of Rauzy fractals R-a given by the polynomial x(3) - ax(2) + x - 1 where a >= 2 is an integer. In particular, we prove the number of neighbors of R-a in the periodic tiling is equal to 8. We also give explicitly an automaton that generates the boundary of R-a. As a consequence, we prove that R-2 is homeomorphic to a topological disk.

Descrição

Idioma

Inglês

Como citar

Theoretical Computer Science. Amsterdam: Elsevier Science Bv, v. 588, p. 114-130, 2015.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação